MathSciNet Relay Station
MathSciNet bibliographic data
MR2075836 (2005c:26043) 26E50 (03E72 26A27)
Gong, Zengtai On the problem of characterizing derivatives for the fuzzy-valued functions. II. Almost everywhere differentiability and strong Henstock integral. Fuzzy Sets and Systems 145 (2004), no. 3, 381–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement